# SDR AWXA200200344

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 10,296 hours, 4,212 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: E0261CF20
- Condition: Broken
- Location: Seat Row 12 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 L/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE FOR EMERGENCY ESCAPE PATH SEAT LIGHT AT SEAT ROW 12 L/H, OPERATIONAL CHECK GOOD.
